# SDR SWAA2021112239984

- Difficulty date: November 2, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36679
- Aircraft time: 32,623 hours, 19,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT WL 153; LBL 23; STATIONS: 727B+10; 727C+2; 727C+6; 727C+14; 727C+18; 727C+6; 727C+19; 727D+6; 727D+18; 727E+2. ; / [01] REMOVED CORROSION ON FLOOR TO SIDEWALL SUPPORT AT DISCREPANCY AREA FOUND TO BE OUT OF LIMITS L=1.800' W=1.000' D=0.018' ORIGINAL THICKNEES 0.040 IAW SRM 53-00-53-1A-2 FIG 103 DETAIL C USED TOOL ID ATS 1671 DATE DUE 01/2022; [02] VERIFIED DAMAGE REMOVAL FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 FIG.103; [03] FABRICATED; LOCATED AND DRILLED NEW SIDEWALL SUPPORT IAW SRM 53-00-53-2R-6 REPAIR 6; SRM 51-40-05-0G-0 AND DRAWING#146A7501 LOT#5095753-1. OK TO TREAT AND PRIME; [04] REPAIR TYPE=MAJOR; [05] MATERIAL USED TO FABRICATED SIDEWALL SUPPORT P/N BAC1496-377 7075-T62.; [06] VERIFIED FABRICATED; LOCATED AND DRILLED NEW SIDEWALL SUPPORT IAW SRM 53-00-53-2R-6 PARA 4 D-I REPAIR 6; SRM 51-40-05-0G-0 AND DRAWING#146A7501 MATERIAL USED TO FABRICATED SIDEWALL SUPPORT P/N BAC1496-377 7075-T62 LOT#5095753-1.  OK TO TREAT AND PRIME; [07] FABRICATED -2 SPLICE REPAIR FROM MATERIAL BAC1496-377 7075-T62 LOT# 5095753-1 AT BS 727E+10 AND LOCATED AND DRILLED IAW SRM 53-00-53-2R-6 REPAIR 6 OK TREAT AND PRIMER;
